# SDR UPS97825288

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FUSELAGE STATION 1660 FLOORBEAM IS CORRODED.  REMOVED CORRODED SECTION OF BEAM IAW REO 03846, FABBED REPAIR ANGLE IAW REO 03846.  INSTALLED, ALODINED AND PRIMED IAW REO 03846 AND DC8 SRM 51-3-0 AND 51-1-20D AND 51-1-8.
